# SDR CALA2019020100200

- Difficulty date: January 31, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 73,352 hours, 16,775 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Strap
- Part number: 148T21306
- Condition: Cracked
- Location: Bs 1725
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1725 STR 7R BULKHEAD OUTER CHORD STRAP HAS CRACKED FASTENER H OLE. REQUIRES DIP AFTER REPAIR. REF ECRA 5300-02348. DURING C-12 HEAVY CHECK IN MACON REPAIRED BULKHEAD OUTER CHORD S TRAP AT BS STA 1725 STR 7R IAW ECRA 5300-02348. REQUIRES RE-INSP ECT PER ECRA 5300-02348. ACCOMPLISH INITIAL INSPECTIONS PER ECRA 5300-02348 PART 2 ON OR BEFORE ACFT REACHES 37,500 TOTAL AIRFRAME CYCLES. PERFORM REPEAT INSPECTION AT INTERVALS NOT TO EXCEED 6000 FLIGHT CYCLES THEREAFTER. TOMC-APPROVAL FROM SC1ELBYC COMMENT EPAIRED INSPECTED BY HAECO, MCN QC.71 QC REVIEWED ACCOMPLISH INITIAL INSPECTIONS PER ECRA 5300-02348 PART 2 ON OR BEFORE ACFT REACHES 37,500 TOTAL AIRFRAME CYCLES. PERFORM REPEAT INSPECTION AT INTERVALS NOT TO EXCEED 6000 FLIGHT CYCLES THEREAFTER.
